# SDR 95ZZZX1617

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9682M
- Make and model: Mooney M20C
- Aircraft serial: 670018
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Holes Worn
- Location: Cabin Floor
- Part time: 3,289 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ADJUSTMENT TRACKS (BOTH LT & RT SEATS) HAVE BECOME IMPACTED WITH DUST & CABIN DEBRIS COMBINED WITH TRACK LUBRICANT FILLING THE BLIND HOLES SO THAT THE SEAT LOCKING PINS HAD LITTLE PENETRATION IN SEAT TRACK.  THIS POTENTIAL PROBLEM IS COMPOUNDED BY SEAT TRACK HOLES BEGINNING TO SHOW SIGNS OF RAMP & FUNNEL WEAR AT THE TOP.  OWNER/PILOT OF THIS ACFT DID NOT EXPERIENCE A SEAT LOCKING FAILURE, BUT IT WAS APPARENT THAT ONE-HALF OF THE HOLES WERE CLOSE TO MALFUNCTIONING.  RECOMMEND THE HOLES BE CHECKED & CLEANED EVERY ANNUAL INSPECTION IF NECESSARY.  TOTAL AIRFRAME TIME 3,289 HOURS.
